# SDR SIMA20140319009

- Difficulty date: March 19, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 27,447 hours, 19,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF SERVICE DOOR FAIL TO ILLUMINATE.  R & R EMERGENCY LIGHT BULB LIGHT AFT OF SERVICE DOOR IAW AMM 33-51-15, OPERATIONS CHECKED GOOD.
